# SDR 96ZZZX5977

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530KF
- Make and model: Boeing 727-61
- Aircraft serial: 19176
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Part number: 65195173
- Condition: Broken
- Location: Lt Mlg
- Component: 65195177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, LEFT MLG DOOR STARTED CYCLING OPEN AND CLOSED.  DURING TROUBLESHOOTING OF DOOR PROBLEM, LEFT MLG UPPER SIDE BRACE SEGMENT WAS FOUND BROKEN AT THE FWD TRUNNION.  REF IPC 32-10-1, FIGURE 4, ITEM 310.  A/C HOURS 31,889.  A/C CYCLES 71,297.
